I've had this sore throat and runny/stuffy nose for about two weeks now
due to receiving adverse side effects from taking Gabapentin even
though I reduced the dosage to one pill per bedtime as advised to me by my pharmacist. I asked my pharmacist what can I take for this condition?

She told me to take Bendadryl at 25 mg. x 2 per day, one every six
hours and that is what I have been doing. My nasal congestion is clearing up but now my sore throat has turned into a cough.

I am getting concerned now since I am not getting better. Should I see
a Primary Care Physician for treatment or use a at home remedy like
gargling with salty water to relieve my cough?

I am really sorry now because I should have listened to my doctor
as he told me that I would receive increased side effects if I take
Gabapentin but my pharmacist recommended me taking this medication.
Usually, pharmacists have more knowledge than doctors when it comes to medications since pharmacists work with drugs every day.

Any advice would be greatly appreciated. Thank you,

Lisaswtlady